# SDR DALA2020040902223

- Difficulty date: April 6, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N353DN
- Make and model: Airbus A321-211
- Aircraft serial: 8322
- Aircraft time: 5,908 hours, 2,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMER SEAT LIGHT AT 17 HOUSING BROKE, REMOVED AND REPLACED EMER SEAT LIGHT HOUSING
